Show simple item record

dc.contributor.authorWarnaar, SO
dc.date.available2014-05-21T19:22:32Z
dc.date.issued2002-12
dc.identifier.citationWarnaar, S. O. (2002). Summation and transformation formulas for elliptic hypergeometric series. Constructive Approximation, 18 (4), pp.479-502. https://doi.org/10.1007/s00365-002-0501-6.
dc.identifier.issn0176-4276
dc.identifier.urihttp://hdl.handle.net/11343/26188
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageen
dc.publisherSpringer Science and Business Media LLC
dc.subjectMathematical Logic
dc.subjectSet Theory
dc.subjectLattices and Combinatorics ; Mathematical Sciences
dc.titleSummation and transformation formulas for elliptic hypergeometric series
dc.typeJournal Article
dc.identifier.doi10.1007/s00365-002-0501-6
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics And Statistics
melbourne.source.titleConstructive Approximation
melbourne.source.volume18
melbourne.source.issue4
melbourne.source.pages479-502
dc.research.coderfcd230101
dc.research.codeseo1998780101
melbourne.publicationid64208
melbourne.elementsid284897
melbourne.contributor.authorWarnaar, Sven
dc.identifier.eissn1432-0940
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record